Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On a certain invariant of a locally compact group


Author: Horst Leptin
Journal: Bull. Amer. Math. Soc. 72 (1966), 870-874
DOI: https://doi.org/10.1090/S0002-9904-1966-11594-X
MathSciNet review: 0197617
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. N. Bourbaki, Integration, Chapter 7, Paris, 1963.
  • 2. H. Leptin, Faltungen von Borelschen Maßen mit L, Math. Ann. 163 (1966), 111-117. MR 191993
  • 3. M. Rajagopalan, On the L, Colloq. Math. 10 (1963), 49-52. MR 148792
  • 4. M. Rajagopalan, L, Math. Ann. (to appear). MR 208403
  • 5. M. Rajagopalan and W. Żelazko, L, J. Indian Math. Soc. 29 (1965), 87-92. MR 185036
  • 6. W. Żelazko, On the algebras L, Colloq. Math. 8 (1961), 115-120. MR 130317
  • 7. W. Żelazko, A note on L, Colloq. Math. 10 (1963), 53-56. MR 150575


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1966-11594-X

American Mathematical Society